# SDR CKSA97103

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEFT HAND LEADING EDGE XW454.0 LOWER SURFACE INTERNAL DOUBLER CRACKED.  REMOVED SKIN, REPLACED SKIN, FABRICATED LOWER DOUBLER AT ACCESS DOOR CUTOUT STA 454.  TREATED AND PRIMED AS PER SRM 51-1-8.  INSTALLED REPAIRS AS PER 57-2-1 FIGURE 3A AND AIA EER D8-05189.  C-1 CHECK INSPECTION WORK CARD NUMBER 1004.  NON-ROUTINE TASK CARD NUMBER 93410.
